# SDR UIEA2019080294882

- Difficulty date: July 29, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,695 hours, 11,060 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 0909
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU DID NOT MAKE 21 PSI FOR ENGINE START.( TRANSFER TO MDDR 115491 IAW MEL 49-11-01A CAT C DUE 08AUG19.  LP 1097989 - M4: PERFORMED APU ECU BITE PROCEDURE IAW B767 AMM 49-61-05. DISCOVERED "APU CONTROL UNIT" FAULTS IN RECENT FAULT HISTORY. SUSPECT BAD APU ECU. DMI #115491 REMAINS OPEN.  LP 1097990 - M1: REMOVED AND REPLACED APU ECU IAW AMM 49-61-05. DID NOT FIX FAULT. DMI #115491 REMAINS OPEN. OFF PART (P/N: 2117342-20, S/N: 59-B0129)  LP 0994610 - M2: TROUBLESHOT APU BLEED FAULT IAW FIM 36-10 FAULT TREE 840. AS PER FIM, SUSPECTED FAULTY RIGHT ENG START VALVE. R&R RIGHT ENG START VALVE IAW AMM 80-11-02. NO FIX. THIS DOES NOT CLEAR DMI 115491. DMI REMAINS OPEN.  LP 0994615 - M7: REMOVED AND REPLACED RH PNEUMATIC ISOLATION VALVE, LEAK CHECK OK IAW B767 AMM 36-11-04. REMOVED AND REPLACED APU SURGE VALVE, LEAK CHECK AND OPS CHECK GOOD PER AMM 49-53-01. THIS CLEARS DMI 115491, PLACARD REMOVED.     APU SURGE VALVE OFF PART (PN: 979806-12, SN: P-690C)    NOTE: ACCOMPLISHED DURING A-CHECK (MIA), REFERENCE NRC: 00012 )
